Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Cramping, spotting, sore breast, headaches, mood swings. Pregnant?

Hi i have a 5 yr iud and its been in almost 6 yrs since its been put in. I've had regular periods since the last time i can remember. So 2 months ago i had a light period not my regular for me but i didnt pay it no mind but last month i missed my period completely then i started having symptoms like cramping, spotting, nausea, severely sore breast and nipples and i have never experienced that before, headaches mood swings and tiredness. I took 2 hpt and both were neg so im a little confused If im going crazy or i jus want to be pregnant and my mind is playing games on me? I was thinking about waiting until my next period to come around to see If it comes on or not so please help
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are suggestive of pregnancy but since your HPT is negative , there is nothing to worry. You need to get your IUD changed and be at peace.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor